# SDR ABXA9701889

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cap
- Part number: 57530121
- Condition: Cracked
- Location: Nr 2 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CAP IS CRACKED AT SCREW HOLE, OUTBOARD UPPER SIDE, JUST FWD OF TOMBSTONE FITTING.  REPAIRED IAW SRM 54-2-2.
